# SDR HEEA063444

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Hyd Pack
- Part number: 10545028
- Condition: Failed
- Location: Flight Control
- Part time: 5,569 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NOSE TUCKED 15 DEGREES- COULD NOT RECOVER WITH CYCLIC UNTIL RECOVERED BY ITSELF.  RPM AND HYD BLOCK LIGHTS FLASHED.
